# SDR USAA2012020600031

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 31,334 hours, 20,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53472283210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR66, Z-500, -Y464.8.  REPLACED FLOORBEAM AT FR66, Z-500, -Y464.8 IAW A319 SRM 52-71-11, 51-25-13 & TYPICAL REPAIR # TR320-2528-10-0011C.
